# SDR DXTA2012083005109

- Difficulty date: August 29, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 7,448 hours, 5,863 cycles
- Engine: Pwa PW545A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER 10-15 MINUTES OF FLIGHT THERE IS AN ODOR (DIRTY DIAPER/OLD SOCKS) APPARENT IN THE CABIN THAT MOVES FORWARD TO THE COCKPIT.  ODOR IS NOT NEAR THE FLOOR, ONLY MID CABIN AND HIGHER.  CLEANED WATER SEPARATOR AND LT & RT OZONE CONVERTERS.  LEAK AND OPS CHECK NORMAL.  WORK IAW MM 12-19-02. RAN ACFT AND ISOLATED LT ENGINE, RT ENGINE AND APU BLEED SOURCES. NO ABNORMAL ODOR NOTED. CLEANED WATER SEPARATOR AND LT & RT OZONE CONVERTERS. LEAK & OPS CHECK DUE. OPS & LEAK CHECKS NORMAL IAW MM 12-19-02.
